Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 113, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 12, 2022, 3:09 PM MST for Maricopa County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2022, 3:09 PM MST (22:09 UTC)
- Expired
- Aug 12, 2022, 5:30 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 123 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 2269 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228
WGUS55 KPSR 122209
FFWPSR
AZC013-130215-
/O.NEW.KPSR.FF.W.0113.220812T2209Z-220813T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
309 PM MST Fri Aug 12 2022
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 715 PM MST.
* At 309 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
mainly rural areas of Maricopa County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3251 11264 3251 11284 3258 11290 3271 11288
3278 11285 3277 11277 3263 11265 3258 11255
3251 11252 3251 11253 3251 11256 3251 11258
3251 11260
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS2 follow-up statements
599
WGUS75 KPSR 122329 RRB
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
429 PM MST Fri Aug 12 2022
AZC013-130215-
/O.CON.KPSR.FF.W.0113.000000T0000Z-220813T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
429 PM MST Fri Aug 12 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MST THIS
EVENING FOR MARICOPA COUNTY...
At 429 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 1.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
mainly rural areas of Maricopa County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3251 11264 3251 11284 3258 11290 3271 11288
3278 11285 3277 11277 3263 11265 3258 11255
3251 11252 3251 11253 3251 11256 3251 11258
3251 11260
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS197
WGUS75 KPSR 130030
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
530 PM MST Fri Aug 12 2022
AZC013-130040-
/O.CAN.KPSR.FF.W.0113.000000T0000Z-220813T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
530 PM MST Fri Aug 12 2022
...FLASH FLOOD WARNING IS CANCELLED FOR MARICOPA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1100 PM MST for a portion of
south central Arizona.
LAT...LON 3251 11264 3251 11284 3258 11290 3271 11288
3278 11285 3277 11277 3263 11265 3258 11255
3251 11252 3251 11253 3251 11256 3251 11258
3251 11260
$$
HirschWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 12:24 PM MST, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 12, 12:24 PM MST, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1224 PM MST Fri Aug 12 2022 .SYNOPSIS... Today and through the weekend will bring increased chances for monsoon storms. Storm activity will tend to favor the afternoon and evening hours with strong winds, heavy rainfall, and localized flooding all possible. A Flood Watch is in effect today through 11 pm MST/PDT for all of south-central and southwest Arizona, as well as southeast California. Slightly cooler temperatures are expected over the weekend with increased cloud cover. Chances for showers and thunderstorms will persist into early next week. && .DISCUSSION... Very broad high pressure centered over the plains is resulting in east-southeast flow across our region, which is aiding in keeping a very moist atmosphere in place. Precipitable water values exceed 1.5 inches across most of our forecast area, with the greatest moisture in southwest Arizona. An MCV has also been moving through this area, resulting in scattered showers and isolated thunderstorms. This feature will continue to play a key role this afternoon and evening as it continues to move through our western CWA. There is also another MCV circulating along the Arizona/Mexico border that looks to be another key player in this afternoon and evenings weather. Plenty of sunshine across most of our forecast area today has allowed the atmosphere to destabilize quite a bit. Even the SPC mesoscale analysis page is showing at least 1000 J/kg of MLCAPE across our forecast area. Storms are already starting to pop up this afternoon, especially northeast and southwest of the Phoenix area. The HREF was doing a good job of picking up on this, with it also showing outflow boundaries from this activity interacting somewhere near the Phoenix area. We expect scattered coverage of storms by late this afternoon/early evening, across much of south- central Arizona, and also out west in southwest Arizona and southeast California as that MCV pushes through. Due to the scattered coverage of storms combined with slow storm motion, the flooding risk will be even more elevated today, and thus a Flood Watch is in effect forecast area-wide through 11 pm MST/PDT tonight. In addition to flooding, any storm will be capable of producing strong winds, small hail, and frequent lightning. For Saturday, models are showing a slight increase in overall instability, with some HREF members showing more widespread convection compared to today. As with today, there are no good indications of substantial larger scale disturbances, but there very well could be another MCV or two to provide localized enhanced ascent in addition to the typical terrain influences. If today ends up producing an organized MCS resulting in a worked over atmosphere, then Saturday should be less active for most areas. WPC's Excessive Rainfall Outlook for both today and Saturday has a fairly large slight risk area encompassing the majority of Arizona, so we may end up needing a Flood Watch at some point later today or on Saturday. Although forecast confidence drops a bit going into Sunday, there looks to be very little change in this potential active weather pattern as ample moisture will remain in place. Day to day monsoon storm chances are likely to persist into next week, but there is some ensemble support for some slight drying early next week which likely contributed to the decrease in NBM PoPs. Temperatures today will again be quite warm with highs near 105 degrees across a good portion of the lower deserts, resulting in localized Moderate HeatRisk. As monsoon storm activity likely ramps up into the weekend, daytime highs should drop a bit with NBM highs closer to 100-103 degrees. && .AVIATION...Updated 1240Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Winds will favor diurnal tendencies through the rest of this morning and into the early afternoon hours, mostly below 10 kts. Shower/thunderstorm chances increase by late afternoon/early evening (~40-50%) across the metro. Have added VCSH/VCTS to the TAFs for later today. Any thunderstorms will be capable of gusty erratic winds along with lightning, blowing dust and locally heavy rainfall. Confidence in winds is low given the possibility for multiple outflows from various directions. For now, have added a NE outflow as this is currently the most favored solution. There is a 20-30% chance outflow winds will exceed 30 kts in the Valley. SCT- BKN clouds will mostly remain aoa 10 kft, dropping to around 8 kft with any convection. Southeast California/Southwest Arizona including KIPL and KBLH: Winds will generally favor a SE to SW component at KIPL, while winds mostly favor the S at KBLH. There will be about a 20-30% chance for showers and thunderstorms this afternoon with the primary impacts with any thunderstorms being gusty erratic winds (30-40% chance >30 kts) along with blowing dust and lightning. SCT-BKN clouds will mostly remain aoa 10 kft but may briefly drop lower with any thunderstorms. && .FIRE WEATHER... Ample monsoonal moisture is expected to persist through at least the first half of next week keeping the fire danger threat low. This moist airmass will continue to yield elevated humidities with afternoon minimum RH values mostly in a 30-35% range, locally higher, and good overnight recovery. Chances for wetting rains will continue for most areas almost daily, especially through the weekend. Winds for the most part will remain light, with the exception of thunderstorm outflows generating stronger gusts. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Flood Watch until 11 PM MST this evening for AZZ530>563. CA...Flood Watch until 11 PM MST this evening for CAZ560>570. && DISCUSSION...Feldkircher/Kuhlman AVIATION...Smith FIRE WEATHER...Kuhlman
In the hours before
Special weather statement, Aug 12, 2:07 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
207 PM MST Fri Aug 12 2022
AZZ556-558-560-562-563-122200-
Southeast Gila County AZ-Tonto Basin AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
207 PM MST Fri Aug 12 2022
...Strong thunderstorms will impact portions of Gila and Pinal
Counties through 300 PM MST...
At 207 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles west of Hilltop to near San Carlos.
Movement was northwest at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe, San Carlos, Miami, Central Heights-Midland City, Cutter,
Hilltop, Sawmill, Claypool, Inspiration and San Carlos Reservoir.
This includes the following highways...
US Highway 60 between mile markers 243 and 297.
AZ Route 70 between mile markers 253 and 271.
AZ Route 77 between mile markers 162 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3344 11023 3344 11032 3340 11035 3338 11045
3329 11046 3320 11040 3313 11066 3339 11090
3364 11097 3368 11084 3366 11078 3380 11068
3385 11056 3382 11045
TIME...MOT...LOC 2107Z 142DEG 4KT 3367 11068 3335 11041
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Aug 12, 2:09 PM MST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST FRI AUG 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 1 SW CASA GRANDE 32.88N 111.75W
08/12/2022 E0.25 INCH PINAL AZ TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL.
&&
TNFSpecial weather statement, Aug 12, 2:23 PM MST, 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
223 PM MST Fri Aug 12 2022
AZZ548-549-551-553-555-122215-
Fountain Hills/East Mesa AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-
223 PM MST Fri Aug 12 2022
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 315 PM MST...
At 223 PM MST, Doppler radar was tracking a strong thunderstorm over
Seville, or 7 miles southeast of Gilbert. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mesa, Chandler, Gilbert, Apache Junction, Sun Lakes, Queen Creek,
Chandler Heights, Tumbleweed Park, Chandler City Hall, San Tan
Village Mall, San Tan Valley, Seville, Phoenix Mesa Gateway Airport,
San Tan Mountain Park, Sacaton, Santan and Higley.
This includes the following highways...
US Highway 60 between mile markers 193 and 195.
AZ Route 87 between mile markers 149 and 166.
AZ Route 202 between mile markers 32 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3317 11148 3307 11176 3329 11191 3340 11157
TIME...MOT...LOC 2123Z 157DEG 2KT 3324 11170
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SDBSpecial weather statement, Aug 12, 2:30 PM MST, 39 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
230 PM MST Fri Aug 12 2022
AZZ541-542-545-547>549-551>553-555>558-561-122215-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Dripping Springs AZ-Superior AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
New River Mesa AZ-Deer Valley AZ-
230 PM MST Fri Aug 12 2022
...Strong thunderstorms will impact portions of Gila, Maricopa and
Pinal Counties through 315 PM MST...
At 230 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near New River to near Rio Verde to near Canyon
Lake. Movement was north at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mesa, Scottsdale, Apache Junction, Florence, Fountain Hills,
Superior, Gold Canyon, Sugarloaf Mountain, New River, Sycamore Creek,
Ballantine Trailhead, Roosevelt, Round Valley, Sunflower, Cave Creek,
Carefree, Granite Reef Dam, Gold Camp, Roosevelt Dam and Lost
Dutchman State Park.
This includes the following highways...
AZ Interstate 17 between mile markers 222 and 241.
US Highway 60 between mile markers 191 and 239.
AZ Route 87 between mile markers 185 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3400 11175 3401 11143 3396 11139 3391 11128
3321 11083 3317 11090 3324 11094 3324 11097
3296 11137 3362 11181 3385 11230 3390 11232
3391 11224 3405 11215
TIME...MOT...LOC 2130Z 161DEG 6KT 3391 11220 3377 11172 3349 11139
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SDBSpecial weather statement, Aug 12, 2:57 PM MST, 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
257 PM MST Fri Aug 12 2022
AZZ540>544-546-548>551-553-555-122300-
South Mountain/Ahwatukee AZ-Fountain Hills/East Mesa AZ-
Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Central Phoenix AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
257 PM MST Fri Aug 12 2022
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 400 PM MST...
At 257 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Deer Valley Airport to near Granite Reef
Dam to Phoenix Mesa Gateway Airport. These storms were nearly
stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Apache Junction, Fountain Hills, Paradise Valley, Tolleson,
Laveen, East Mesa, Sun City, New River, Queen Creek, Cave Creek,
Tempe Marketplace and Piestewa Peak Park.
This includes the following highways...
AZ Interstate 10 between mile markers 134 and 161.
AZ Interstate 17 between mile markers 195 and 232.
AZ Route 51 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3393 11216 3363 11173 3329 11151 3323 11178
3332 11208 3342 11227 3372 11229
TIME...MOT...LOC 2157Z 061DEG 3KT 3375 11207 3352 11177 3332 11167
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Aug 12, 3:01 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
301 PM MST FRI AUG 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 2 ENE PHOENIX MESA GATE 33.32N 111.64W
08/12/2022 E0.70 INCH MARICOPA AZ PUBLIC
DIME SIZED HAIL.
&&
JMThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:48 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 19 min |
| Aug 11, 6:06 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 21 min |
| Aug 11, 6:11 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Aug 11, 6:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 11, 6:45 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Aug 12, 8:56 AM MST | Flood Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 62 hr |
| Aug 12, 9:36 AM MST | Special Weather Statement | PSR | 39 min | |
| Aug 12, 9:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Aug 12, 10:17 AM MST | Special Weather Statement | PSR | 43 min | |
| Aug 12, 10:25 AM MST | Flash Flood Warning | PSR | La Paz, Yuma | 4 hr |
| Aug 12, 10:32 AM MST | Areal Flood Advisory | PSR | Yuma | 4 hr |
| Aug 12, 11:00 AM MST | Flash Flood Warning | PSR | Yuma | 4 hr |
| Aug 12, 11:51 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 69 min |
| Aug 12, 12:15 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 12, 12:50 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 85 min |
| Aug 12, 1:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 12, 1:06 PM MST | Special Weather Statement | PSR | Pinal | 39 min |
| Aug 12, 1:20 PM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Aug 12, 1:26 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 53 min |
| Aug 12, 1:38 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 37 min |
| Aug 12, 1:41 PM MST | Dust Storm Warning | PSR | Pinal | 64 min |
| Aug 12, 1:44 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 12, 1:47 PM MST | Special Weather Statement | PSR | Gila | 43 min |
| Aug 12, 1:53 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Aug 12, 1:55 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 50 min |
| Aug 12, 1:56 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 18 min |
| Aug 12, 1:59 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 61 min |
| Aug 12, 2:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 42 min |
| Aug 12, 2:04 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 12, 2:07 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Aug 12, 2:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Aug 12, 2:12 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 12, 2:23 PM MST | Special Weather Statement | PSR | Pinal | 52 min |
| Aug 12, 2:30 PM MST | Special Weather Statement | PSR | 45 min | |
| Aug 12, 2:36 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 39 min |
| Aug 12, 2:48 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 42 min |
| Aug 12, 2:50 PM MST | Severe Thunderstorm Warning | PSR | Gila | 40 min |
| Aug 12, 2:52 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Aug 12, 2:57 PM MST | Special Weather Statement | PSR | 63 min | |
| Aug 12, 2:58 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 12, 3:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 42 min |
| Aug 12, 3:18 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 42 min |
| Aug 12, 3:21 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 12, 3:23 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 37 min |
| Aug 12, 3:29 PM MST | Special Weather Statement | PSR | Gila | 46 min |
| Aug 12, 3:32 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 12, 3:37 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Aug 12, 3:55 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 12, 3:56 PM MST | Special Weather Statement | PSR | Maricopa | 64 min |
| Aug 12, 3:57 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 63 min |
| Aug 12, 3:59 PM MST | Flash Flood Warning | PSR | Gila | 93 min |
| Aug 12, 4:06 PM MST | Special Weather Statement | PSR | Yuma | 84 min |
| Aug 12, 4:22 PM MST | Flash Flood Warning | PSR | Maricopa | 66 min |
| Aug 12, 4:26 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 49 min |
| Aug 12, 4:30 PM MST | Dust Storm Advisory | PSR | Yuma | 2 hr |
| Aug 12, 4:31 PM MST | Flash Flood Warning | PSR | Gila | 58 min |
| Aug 12, 4:42 PM MST | Dust Storm Advisory | PSR | La Paz, Maricopa, Yuma | 63 min |
| Aug 12, 4:50 PM MST | Special Weather Statement | PSR | 55 min |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.